# SDR V0XD20151004210

- Difficulty date: September 28, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING MAJOR REPAIR AT FS 975.00, STRINGER 27 HAS A GOUGE ON TRIPLER ONLY.  REMOVED, FABRICATED & REPLACED TRIPLER AT FS 975.00, STRINGER 27 IAW REO 670-53-00-290 REV D DATED 10 SEPT 2015 & AMM 20-80-00.
